Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Sequences generated by elliptic curves

ACTA ARITHMETICA, vol.188, pp.253-268, 2019 (Journal Indexed in SCI) identifier identifier

OPERATIONS ON ELLIPTIC DIVISIBILITY SEQUENCES

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, vol.55, no.3, pp.763-776, 2018 (Journal Indexed in SCI) identifier identifier

A FAMILY OF INTEGER SOMOS SEQUENCES

MATHEMATICAL REPORTS, vol.18, pp.417-435, 2016 (Journal Indexed in SCI) identifier identifier

CUBES IN ELLIPTIC DIVISIBILITY SEQUENCES

MATHEMATICAL REPORTS, vol.14, no.1, pp.21-29, 2012 (Journal Indexed in SCI) identifier

Squares in elliptic divisibility sequences

ACTA ARITHMETICA, vol.144, no.2, pp.125-134, 2010 (Journal Indexed in SCI) identifier identifier

Commutator subgroups of the extended Hecke groups (H)over-bar(lambda(q))

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.54, no.1, pp.253-259, 2004 (Journal Indexed in SCI) identifier identifier

Some subgroups of the extended Hecke groups H(-)over-bar(lambda(q))

ACTA MATHEMATICA SCIENTIA, vol.23, no.4, pp.497-502, 2003 (Journal Indexed in SCI) identifier

Articles Published in Other Journals

Representations of Positive Integers by Positive Quadratic Forms

Southeast Asian Bulletin of Mathematics, vol.35, no.1, pp.137-148, 2011 (Journal Indexed in ESCI) identifier

Elliptic Divisibility Sequences over Finite Fields

Int. Journal of Comp. and Math.Sci., vol.4, no.1, pp.12-19, 2010 (Refereed Journals of Other Institutions) identifier

The Number of Rational Points on Elliptic Curves and Circles over Finite Fields

Int. Journal of Comp.and Math.Sci, vol.2, no.2, pp.58-63, 2008 (Refereed Journals of Other Institutions)

Some Relations Involving the Sums of Fibonacci Numbers

Proceedings of the Jangjeon Math. Soc., vol.11, no.1, pp.1-12, 2008 (Refereed Journals of Other Institutions) identifier

Elliptic Curves Conics and Cubic Congruences Associated with Indefinite Binary Quadratic Forms

Novi Sad J. Math., vol.38, no.2, pp.71-81, 2008 (Refereed Journals of Other Institutions)

The Pell Equation x^{2}+xy-ky^{2}=\pm1

Global Journal of Pure and Applied Maths., vol.4, no.2, pp.105-112, 2008 (Refereed Journals of Other Institutions)

CORRIGENDUM ON "THE NUMBER OF POINTS ON ELLIPTIC CURVES E : y(2) = x(3)

COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, vol.22, no.2, pp.207-208, 2007 (Journal Indexed in ESCI) identifier

Some Relations on Lucas Numbers and their Sums

Advanced Studies in Contemporary Mathematics, vol.15, no.2, pp.195-211, 2007 (Refereed Journals of Other Institutions) identifier

The Number of Rational Points on Elliptic Curves y^{2}= x^{3}+b^{2} over Finite Fields

Int. Jour. of Comp. and Math. Sci., vol.1, no.3, pp.178-184, 2007 (Refereed Journals of Other Institutions)

On the Integer Solutions of the Pell Equation x^{2}-dy^{2}=2^{t}

Int. Jour. of Comp. and Math, vol.1, no.3, pp.204-208, 2007 (Refereed Journals of Other Institutions)

A CONSTRUCTIVE METHOD FOR THE CYCLOIDAL NORMAL FREE SUBGROUPS OF FINITE INDEX OF HECKE GROUPS H (root 2) AND H (root 3)

BULLETIN OF THE INSTITUTE OF MATHEMATICS ACADEMIA SINICA NEW SERIES, vol.1, pp.429-436, 2006 (Journal Indexed in ESCI) identifier

Solving the Pell Equation using the Fundamental Element of the Field \mathbb{Q}(\sqrt{\Delta })

Southeast Asian Bull. of Maths., vol.30, pp.355-366, 2006 (Refereed Journals of Other Institutions)

The Number of Representations of Positive Integers by Positive Quadratic Forms

Proceedings of the Jangjeon Math. Soc., vol.9, no.2, pp.125-136, 2006 (Refereed Journals of Other Institutions)

On the Representation of Positive Integers by Quadratic Forms with Seven Variables

Southeast Asian Bull. of Maths., vol.28, no.5, pp.875-886, 2004 (Refereed Journals of Other Institutions)

On the Number of Representations of Positive Integers by Quadratic Forms as the Basis of the Space S_{4}(\Gamma_{0}(47),1)

Int. Jour. of Math. and Math. Sci, vol.2014, no.12, pp.637-646, 2004 (Refereed Journals of Other Institutions)

The Connection between Quadratic Forms and the Extended Modular Group

Mathematica Bohemica, vol.128, no.3, pp.225-236, 2003 (Refereed Journals of Other Institutions)

On the Covering Space and the Automorphism Group of the Covering Space

Balkan Journal of Geometry and Its App, vol.8, no.1, pp.101-108, 2003 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Elliptic Curves and Recurrence Sequences

Antalya Algebra Days XIX, İzmir, Turkey, 17 - 21 May 2017

On the Elliptic Divisibility Sequences over Finite Fields

5-th Europan Congress of Mathematics, Amsterdam, Netherlands, 14 - 18 July 2008, pp.85

Right Neighbors and Base Points of Indefinite Binary Quadratic Forms

Workshop on Mathematical Methods in Applied Science, Bursa, Turkey, 22 - 23 May 2008, pp.38

Some Properties of Elliptic Divisibility Sequences over Finite Fields

Workshop on Mathematical Methods in Applied Science, Bursa, Turkey, 22 - 23 May 2008, pp.36

On the Singular Elliptic Curves over Finite Fields

Antalya Algebra Days IX, Antalya, Turkey, 22 - 27 May 2007, pp.61

İndefinite Kuadratik Formların Devirleri

XIX. Ulusal Matematik Sempozyumu, Kütahya, Turkey, 22 - 25 August 2006, pp.42

Books & Book Chapters

Birinci ve İkinci Derece Eşitsizlikler

in: Temel Matematik, ÇELİK BASRİ, Editor, Dora Yayıncılık, Bursa, pp.175-189, 2016

Türev

in: Temel Matematik, ÇELİK BASRİ, Editor, Dora Yayıncılık, Bursa, pp.375-426, 2016

Konikler

in: Temel Matematik, ÇELİK BASRİ, Editor, Dora Yayıncılık, Bursa, pp.211-244, 2016

Diferensiyel Denklemler

in: Temel Matematik, Basri ÇELİK, Editor, Dora, Bursa, pp.559-592, 2016

Temel İstetistik Kavramları

in: Temel Matematik, ÇELİK BASRİ, Editor, Dora Yayıncılık, Bursa, pp.593-682, 2016

Türevin Uygulamaları

in: Temel Matematik, Basri ÇELİK, Editor, Dora, Bursa, pp.427-628, 2016

Genel Topoloji

Dora, Bursa, 2013